The following publications are possibly variants of this publication:
- Nonexistence of positive solutions to a class of generalized quasilinear Schrödinger equationsYunfeng Wei, Caisheng Chen, Zonghu Xiu, Hongwang Yu. appml, 121:107470, 2021. [doi]
- Existence and nonexistence of entire large solutions to a class of generalized quasilinear Schrödinger equationsYunfeng Wei, Caisheng Chen, Hongwei Yang, Zonghu Xiu. appml, 133:108296, 2022. [doi]
- Generalized quasilinear Schrödinger equations with critical growthYongkuan Cheng, Yaotian Shen. appml, 65:106-112, 2017. [doi]
- Generalized quasilinear asymptotically periodic Schrödinger equations with critical growthHongxia Shi, Haibo Chen. cma, 71(3):849-858, 2016. [doi]
- Positive solutions for generalized quasilinear Schrödinger equations with potential vanishing at infinityHongxia Shi, Haibo Chen. appml, 61:137-142, 2016. [doi]
- Positive solutions for a class of quasilinear Schrödinger equations with superlinear conditionJianhua Chen, Xianjiu Huang, Bitao Cheng. appml, 87:165-171, 2019. [doi]
- Ground state solutions for a class of quasilinear Schrödinger equations with Choquard type nonlinearityJianhua Chen, Bitao Cheng, Xianjiu Huang. appml, 102:106141, 2020. [doi]